# SDR CA050315001

- Difficulty date: March 11, 2005
- Submitted: May 2, 2005
- Operation: General aviation
- Make and model: Beech B300B350C
- Aircraft time: 7,782 hours
- Engine: Pwa PT6A60A
- Propeller: Hartzl HCB4MP3
- System (JASC): 5540 · Rudder Structure
- Part: Bearing
- Part number: MS289135
- Condition: Disintegrated
- Location: Rudder Hinge
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING 800 HR INSP OF AC, TAIL SEC WAS BEING INSPECTED IAW CHECK SHEETS. LIGHT RUB AND WEAR WAS NOTICED ON RUDDER HINGE POINTS STRUCTURE.  IT WAS ALSO, THAT RUDDER APPEARED TO BE SITTING LOWER THAN NML ON ITS HINGE POINTS.  INSP OF RUDDER AND ITS STRUCTURE WAS CARRIED OUT WHICH REVEALED LOWER HINGE POINT BEARING P/N MS28913-5 HAD COMPLETELY DISINTEGRATED ALLOWING RUDDER TO DROP DOWN. PARTS OF BEARING WERE FOUND IN TAIL CONE AND ONLY THING REMAINING IN HINGE WAS BEARING RACE.  LIGHT CORROSION WAS EVIDENT ONCE BEARING RACE WAS REMOVED. HINGE POINT DAMAGE WAS CLEANED, INSPECTED, PRIMED, PAINTED AND BEARING WAS REPLACED.  ITS WORTH NOTING THAT THERE IS NO LUB OR CORROSION CONTROL REQUIRED IN THIS AREA IAW MM.
